# SDR LJEA2020090800001

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N928CM
- Make and model: Bell 407
- Aircraft serial: 53384
- Aircraft time: 3,066 hours, 8,333 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: 407542107
- Condition: Separated
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT QUICK RELEASE REMOVABLE RUBBER MOUNTED CHIN BUBBLE WINDOW POPPED OUT WHEN AIRCRAFT LANDED IN REMOTE AREA.  NO MAJOR DAMAGE ASIDE FROM ABRASION SCRATCHES OCCURRED TO WINDOW AND NO DEVIATIONS TO FLIGHT OCCURRED.  AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENT.  WINDOW WAS RECOVERED AND REPAIRS IN PROGRESS. TEMPERATURES HAVE BEEN UNUSUALLY HIGH AND APPROXIMATE OAT AT THE TIME WAS 93 DEGREES F.  PREVIOUS DAY TEMPERATURES EXCEEDED 118 DEG F.  AIRCRAFT IS PAINTED BLACK AND WINDOW OBSERVED TO BE EXCESSIVELY SOFT.  WE DETERMINED THAT LATENT HEAT WAS A CONTRIBUTING FACTOR TO WINDOW POPPING OUT AS NO SIGNIFICANT DAMAGE WAS NOTED ON THE WINDOW FRAME, SEAL OR WINDOW ITSELF ASIDE FROM INCREASED PLASTICITY DUE TO HEAT.
